On duality for skew field extensions

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper a duality principle is formulated for statements about skew field extensions of finite (left or right) degree. A proof for this duality principle is given by constructing for every extension L/K of finite degree a dual extension LJK, . These dual extensions are constructed by embedding a given L/K in an inner Galois extension N/K. The Appendix shows that such an embedding can always be constructed, and introduces the notion of an inner closure N for L/K.
Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalJournal of algebra (Print)
Volume119
DOIs
Publication statusPublished - 1988

Fingerprint Dive into the research topics of 'On duality for skew field extensions'. Together they form a unique fingerprint.

Cite this